Mathematische Annalen

, Volume 318, Issue 3, pp 417–431 | Cite as

Four-manifolds with $\delta W^+=0$ and Einstein constants of the sphere

  • Matthew J. Gursky
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Matthew J. Gursky
    • 1
  1. 1.Department of Mathematics, Indiana University, Bloomington, IN, 47405, USAUS

Personalised recommendations